# SDR N6WA20130102003

- Difficulty date: January 2, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 23,938 hours, 17,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND TO LAST EMERGENCY FLOOD LIGHT IN CEILING IS INOPERATIVE.  R & R EMERGENCY LIGHT IAW AMM 33-51-09.  OPS CHECK TESTED GOOD.
